American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 395 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] David Gabai. Foliations and surgery on knots. Bull. Amer. Math. Soc. 15 (1986) 83-87. MR 838791.
Abstract, references, and article information   
View Article: PDF

[92] F. T. Farrell and L. E. Jones. $H$-cobordisms with foliated control. Bull. Amer. Math. Soc. 15 (1986) 69-72. MR 838789.
Abstract, references, and article information   
View Article: PDF

[93] R. C. Penner. The moduli space of a punctured surface and perturbative series. Bull. Amer. Math. Soc. 15 (1986) 73-77. MR 838790.
Abstract, references, and article information   
View Article: PDF

[94] Wilbur Whitten. Rigidity among prime-knot complements. Bull. Amer. Math. Soc. 14 (1986) 299-300. MR 828830.
Abstract, references, and article information   
View Article: PDF

[95] David Gabai and William H. Kazez. The classification of maps of surfaces. Bull. Amer. Math. Soc. 14 (1986) 283-286. MR 828827.
Abstract, references, and article information   
View Article: PDF

[96] Marc Culler, C. McA. Gordon, J. Luecke and Peter B. Shalen. Dehn surgery on knots. Bull. Amer. Math. Soc. 13 (1985) 43-45. MR 788388.
Abstract, references, and article information   
View Article: PDF

[97] A. Libgober. Homotopy groups of the complements to singular hypersurfaces. Bull. Amer. Math. Soc. 13 (1985) 49-51. MR 788390.
Abstract, references, and article information   
View Article: PDF

[98] Mark Steinberger and James West. Equivariant $h$-cobordisms and finiteness obstructions. Bull. Amer. Math. Soc. 12 (1985) 217-220. MR 776472.
Abstract, references, and article information   
View Article: PDF

[99] P. Freyd, D. Yetter, J. Hoste, W. B. R. Lickorish, K. Millett and A. Ocneanu. A new polynomial invariant of knots and links. Bull. Amer. Math. Soc. 12 (1985) 239-246. MR 776477.
Abstract, references, and article information   
View Article: PDF

[100] Vaughan F. R. Jones. A polynomial invariant for knots via von Neumann algebras. Bull. Amer. Math. Soc. 12 (1985) 103-111. MR 766964.
Abstract, references, and article information   
View Article: PDF

[101] Jerome Kaminker. $C^ *$-algebras and differential topology. Bull. Amer. Math. Soc. 12 (1985) 125-127. MR 766968.
Abstract, references, and article information   
View Article: PDF

[102] Reinhard Schultz. Nonlinear analogs of linear group actions on spheres. Bull. Amer. Math. Soc. 11 (1984) 263-285. MR 752788.
Abstract, references, and article information   
View Article: PDF

[103] Shigeyuki Morita. Characteristic classes of surface bundles. Bull. Amer. Math. Soc. 11 (1984) 386-388. MR 752805.
Abstract, references, and article information   
View Article: PDF

[104] S. Hurder and A. Katok. Secondary classes and transverse measure theory of a foliation. Bull. Amer. Math. Soc. 11 (1984) 347-350. MR 752795.
Abstract, references, and article information   
View Article: PDF

[105] Mladen Bestvina. Characterizing $k$-dimensional universal Menger compacta. Bull. Amer. Math. Soc. 11 (1984) 369-370. MR 752801.
Abstract, references, and article information   
View Article: PDF

[106] J. B. Wagoner. A $p$-adic regulator problem in algebraic $K$-theory and group cohomology. Bull. Amer. Math. Soc. 10 (1984) 101-104. MR 722861.
Abstract, references, and article information   
View Article: PDF

[107] Michael Weiss. Surgery and bordism invariants. Bull. Amer. Math. Soc. 9 (1983) 223-226. MR 707962.
Abstract, references, and article information   
View Article: PDF

[108] Hugh M. Hilden, M. T. Lozano and José María Montesinos. Universal knots. Bull. Amer. Math. Soc. 8 (1983) 449-450. MR 693959.
Abstract, references, and article information   
View Article: PDF

[109] S. M. Gersten. On fixed points of automorphisms of finitely generated free groups. Bull. Amer. Math. Soc. 8 (1983) 451-454. MR 693960.
Abstract, references, and article information   
View Article: PDF

[110] David Gabai. Foliations and the topology of 3-manifolds. Bull. Amer. Math. Soc. 8 (1983) 77-80. MR 682826.
Abstract, references, and article information   
View Article: PDF

[111] S. K. Donaldson. Self-dual connections and the topology of smooth 4-manifolds. Bull. Amer. Math. Soc. 8 (1983) 81-83. MR 682827.
Abstract, references, and article information   
View Article: PDF

[112] Robert J. Zimmer. Arithmetic groups acting on compact manifolds. Bull. Amer. Math. Soc. 8 (1983) 90-92. MR 682830.
Abstract, references, and article information   
View Article: PDF

[113] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[114] Steven Hurder. Exotic classes for measured foliations. Bull. Amer. Math. Soc. 7 (1982) 389-391. MR 663792.
Abstract, references, and article information   
View Article: PDF

[115] Ib Madsen and Mel Rothenberg. Classifying $G$ spheres. Bull. Amer. Math. Soc. 7 (1982) 223-226. MR 656199.
Abstract, references, and article information   
View Article: PDF

[116] W.-C. Hsiang and William Pardon. Orthogonal transformations for which topological equivalence implies linear equivalence. Bull. Amer. Math. Soc. 6 (1982) 459-461. MR 648535.
Abstract, references, and article information   
View Article: PDF

[117] William P. Thurston. Three dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. 6 (1982) 357-381. MR 648524.
Abstract, references, and article information   
View Article: PDF

[118] Robert J. Zimmer. Ergodic theory, group representations, and rigidity. Bull. Amer. Math. Soc. 6 (1982) 383-416. MR 648527.
Abstract, references, and article information   
View Article: PDF

[119] Allan L. Edmonds, John H. Ewing and Ravi S. Kulkarni. Torsion free subgroups of Fuchsian groups and tessellations of surfaces. Bull. Amer. Math. Soc. 6 (1982) 456-458. MR 648534.
Abstract, references, and article information   
View Article: PDF

[120] Peter D. Lax. The multiplicity of eigenvalues. Bull. Amer. Math. Soc. 6 (1982) 213-214. MR 640948.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 120 of 395 found      Go to page: 1 2 3 4 5 6 7 > >>